advertisement
Question
Posted by: yolanda | 2005/07/06

ARE DEPRESSANTS FATTENING?

Are anti-depressant tabs fattening?I am taking Alzalm for aperiod of 2 weeks and gained 3kg.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Yolanda
Unfortunately some antidepressants may cause weight gain, while others may cause weight loss. According to my copy of MIMS, Alzam can cause mass changes. You need to discuss this with the prescribing dr because it may be possible to either adjust the dose or change the medication, but do NOT stop taking this type of medication without consulting the dr who prescribed it for you. Depression can also be associated with pronounced weight gain or loss. Once you have the medication sorted out, try doing some regular exercise to prevent weight gain. Regular, aerobic exercise such as jogging, brisk walking, cycling, swimming, skipping or working out at a gym, will not only help to counteract weight gain, but also lift your mood and help for the depression.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: tina | 2005/07/06

I think a depressant tabs are fattening, one shouldn't even take any tab, cos they all have side effects.

Reply to tina

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement